# SDR ASOA20141105317

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 35,507 hours, 27,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT OMEGA BEAM FLANGE CORRODED AT FRAME 23.  REPAIRED IAW EC5320-01984.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
